# SDR QXEA2024041500099

- Difficulty date: April 8, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 13,955 hours, 9,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AFT CARGO DOOR CUTOUT FWD FINGER PLATE. REMOVED AND REPLACED AFT CARGO DOOR CUTOUT FWD FINGER PLATE REF SRM 51-40-08.
